Cookies?
Library Header Image
LSE Research Online LSE Library Services

A topological space for which graph embeddability is undecidable

Foldes, Stephane and Steinberg, Richard (1980) A topological space for which graph embeddability is undecidable. Journal of Combinatorial Theory, Series B, 29 (3). pp. 342-344. ISSN 0095-8956

Full text not available from this repository.

Abstract

There exists a path-connected subspace of the plane for which graph embeddability is undecidable.

Item Type: Article
Official URL: http://www.elsevier.com/wps/find/journaldescriptio...
Additional Information: © 1980 Elsevier B.V.
Library of Congress subject classification: Q Science > QA Mathematics
Sets: Research centres and groups > Management Science Group
Departments > Management
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Date Deposited: 16 Apr 2009 09:32
URL: http://eprints.lse.ac.uk/23599/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only